IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Infinite-dimensional manifolds are open subsets of Hilbert space


Author: David W. Henderson
Journal: Bull. Amer. Math. Soc. 75 (1969), 759-762
DOI: https://doi.org/10.1090/S0002-9904-1969-12276-7
MathSciNet review: 0247634
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Hilbert space is homeomorphic to the countable product of real lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 190888
  • 2. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 214041
  • 3. R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 230284
  • 4. R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. (to appear). MR 246327
  • 5. Karol Borsuk, Theory of retracts, PWN, Warsaw, 1967. MR 216473
  • 6. J. Eells, Jr. and K. D. Elworthy, On the differential topology of Hilbertian manifolds, Proc. Summer Institute on Global Analysis, Berkeley, Calif., 1968.
  • 7. D. W. Henderson, Open subsets of Hilbert space, Compositio Math. (to appear). MR 251748
  • 8. V. L. Klee, Convex bodies and periodic homeomorphism in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 54850
  • 9. N. H. Kuiper and D. Burghelea, Hilbert manifolds (to appear). MR 253374
  • 10. E. Michael, Local properties of topological spaces, Duke Math. J. 21 (1954), 163-172. MR 62424
  • 11. J. Milnor, Microbundles. Part I, Topology 3 (1964), 53-80. MR 161346


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12276-7

American Mathematical Society